Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Mar 22, 2009, 12:36 PM CDT for Foster County, LaMoure County, Stutsman County, North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2009, 12:36 PM CDT (17:36 UTC)
- Expired
- Mar 22, 2009, 1:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Foster County, ND, LaMoure County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 133 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 5.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 463 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 221736
SVRBIS
NDC031-045-093-221830-
/O.NEW.KBIS.SV.W.0007.090322T1736Z-090322T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CDT SUN MAR 22 2009
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
THIS INCLUDES THE CITY OF JAMESTOWN...
* UNTIL 130 PM CDT
* AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 36 MILES NORTHWEST OF JAMESTOWN TO 34 MILES SOUTH OF
JAMESTOWN...AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JAMESTOWN BY 115 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4637 9891 4663 9903 4678 9945 4733 9948
4733 9926 4759 9927 4760 9851 4665 9845
TIME...MOT...LOC 1736Z 234DEG 28KT 4717 9935 4645 9887
$$
BIRK2 follow-up statements
000
WWUS53 KBIS 221754
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1254 PM CDT SUN MAR 22 2009
NDC031-093-221830-
/O.CON.KBIS.SV.W.0007.000000T0000Z-090322T1830Z/
FOSTER ND-STUTSMAN ND-
1254 PM CDT SUN MAR 22 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR STUTSMAN AND FOSTER COUNTIES...
AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF WOODWORTH TO 8 MILES WEST OF
MILLARTON...OR ALONG A LINE EXTENDING FROM 37 MILES NORTHWEST OF
JAMESTOWN TO 21 MILES SOUTHWEST OF JAMESTOWN...MOVING NORTHEAST AT 25
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WINDSOR BY 100 PM CDT...
MILLARTON BY 105 PM CDT...
SYDNEY AND ELDRIDGE BY 115 PM CDT...
ELDRIDGE BY 120 PM CDT...
MONTPELIER BY 125 PM CDT...
MELVILLE...EDMUNDS...PINGREE AND BUCHANAN BY 130 PM CDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4665 9845 4664 9904 4691 9945 4733 9948
4733 9926 4759 9927 4760 9851
TIME...MOT...LOC 1753Z 231DEG 22KT 4723 9932 4666 9892
$$
BIRK000
WWUS53 KBIS 221826
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT SUN MAR 22 2009
NDC031-093-221836-
/O.EXP.KBIS.SV.W.0007.000000T0000Z-090322T1830Z/
FOSTER ND-STUTSMAN ND-
126 PM CDT SUN MAR 22 2009
...THE SEVERE THUNDERSTORM WARNING FOR STUTSMAN AND FOSTER COUNTIES
WILL EXPIRE AT 130 PM CDT/1230 PM MDT/...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4665 9845 4664 9904 4691 9945 4733 9948
4733 9926 4759 9927 4760 9851
TIME...MOT...LOC 1826Z 231DEG 22KT 4736 9909 4678 9869
$$
BIRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 4:20 AM CDT, 8 hours 16 minutes earlier.
Area forecast discussion, Mar 22, 4:20 AM CDT, 8 hours 16 minutes before
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
Hazardous weather outlook, Mar 22, 5:35 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 535 AM CDT SUN MAR 22 2009 NDZ001-002-009-010-017-032-231045- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-BILLINGS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-021-022-231045- RENVILLE-BOTTINEAU-WARD-MCHENRY-MCLEAN-SHERIDAN- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-231045- ROLETTE-PIERCE- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031-040-043-231045- GOLDEN VALLEY-SLOPE-BOWMAN- 435 AM MDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-033-041-044-231045- DUNN-STARK-HETTINGER-ADAMS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ019-020-034-042-045-231045- MERCER-OLIVER-MORTON-GRANT-SIOUX- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ035-046-231045- BURLEIGH-EMMONS- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-036-037-047-048-050-051-231045- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE MONDAY AND TUESDAY. A FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Mar 22, 10:01 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM TSTM WND GST MINOT AIR FORCE BASE 48.42N 101.36W
03/22/2009 M60 MPH WARD ND ASOS
&&
NHEINERTLocal storm report, Mar 22, 10:30 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD 2 S WATFORD CITY 47.77N 103.28W
03/22/2009 MCKENZIE ND EMERGENCY MNGR
CHERRY CREECK ON THE SOUTH SIDE OF CITY OUTSKIRTS IS
FLOODED. TOURIST PARK UNDER WATER. SANDBAGGING ONGOING IN
CITY. AT LEAST ONE HOME FLOODED WITH POTENTIAL FOR 6 MORE
THIS MORNING IF RISE CONTINUES.
&&
SCHECKLocal storm report, Mar 22, 11:46 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST LONG LAKE 45.86N 99.21W
03/22/2009 M67 MPH MCPHERSON SD MESONET
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:35 PM CDT | Areal Flood Warning | BIS | Adams | 4 hr |
| Mar 21, 10:13 PM CDT | Areal Flood Warning | BIS | Adams, Burleigh, Dunn, Emmons, Grant, Hettinger and 5 more | 12 hr |
| Mar 22, 2:57 AM CDT | Areal Flood Advisory | BIS | Divide, McKenzie, Williams | 18 days |
| Mar 22, 3:30 AM CDT | Areal Flood Advisory | BIS | Bottineau, Burleigh, Kidder, McHenry, Pierce, Rolette | 86 days |
| Mar 22, 5:05 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Dunn, Emmons and 17 more | 16 hr |
| Mar 22, 9:54 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 51 min |
| Mar 22, 10:22 AM CDT | Areal Flood Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 5 days |
| Mar 22, 10:33 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 57 min |
| Mar 22, 10:48 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 57 min |
| Mar 22, 11:35 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 55 min |
| Mar 22, 11:41 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 64 min |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Foster | 71 hr |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Stutsman | 35 days |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Burleigh, Morton | 5 hr |
| Mar 22, 12:11 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 19 min |
| Mar 22, 2:29 PM CDT | Flash Flood Warning | BIS | Dickey, LaMoure | 6 hr |
| Mar 22, 4:10 PM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Mar 22, 4:24 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 66 min |
| Mar 22, 5:04 PM CDT | Blizzard Warning | BIS | Adams, Billings, Bottineau, Bowman, Burleigh, Dunn and 16 more | 50 hr |
| Mar 22, 5:04 PM CDT | Winter Storm Watch | BIS | Foster, Kidder, Logan, McIntosh, Pierce, Rolette and 2 more | 23 hr |
| Mar 22, 5:04 PM CDT | Winter Weather Advisory | BIS | Burke, Divide, McKenzie, Williams | 42 hr |
| Mar 22, 5:16 PM CDT | River Flood Warning | BIS | Burleigh, Morton | 4 days |
| Mar 22, 5:42 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.